A 28-year-old female asked:
How to know if you had an allergic reaction to anxiety meds. Through iv? Xanax, (alprazolam) ativan, and morphine for chest? Arms feel heavy? I went to ER 4 times.
1 doctor answer
Dr. Carlos Satulovsky answered
27 years experience in Psychiatry
3 : 3 CNS depressants that provoke dependency, tolerance, and can cause death for respiratory depression when combined unwisely or at a certain dose.Your question is referred to heaviness in arms and allergic reactions, signs of which i don t see in your description, possibly missing the real point. Ask your dr and report your symptoms, you might need some meds adjustment or change; maybe detox.
Answered on Mar 5, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!